Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 6(22), Pages 248–250 (Mi umn7005)  

Bibliography

Trudy Matematicheskogo Instituta im. V. A. Steklova [Proceedings of the Steklov Institute of Mathematics]




Full text: PDF file (410 kB)

Citation: “Trudy Matematicheskogo Instituta im. V. A. Steklova [Proceedings of the Steklov Institute of Mathematics]”, Uspekhi Mat. Nauk, 2:6(22) (1947), 248–250

Citation in format AMSBIB
\Bibitem{1}
\paper Trudy Matematicheskogo Instituta im.~V.\,A.~Steklova [Proceedings of the Steklov Institute of Mathematics]
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 6(22)
\pages 248--250
\mathnet{http://mi.mathnet.ru/umn7005}


Linking options:
  • http://mi.mathnet.ru/eng/umn7005
  • http://mi.mathnet.ru/eng/umn/v2/i6/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:233
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022